Hey im 21 iv always had bad skin since i was a teen i always took antibiotics an they worked an 8 months ago i went through stressful think in my life went off the rails stopped tsking everything an my skin cleared up was as clear as it had ever been then 2 months ago i crashed my car an lost my license with in a month my skin was bad worse then ever before
I have 2 questions i need advice so bad
1# could stress an depresstion be the cause of my acnes return?
2# i started taking oratane a month an a half ago my doctor pescribed it to me with no bloods or anything just strate up gave it to me pretty much an since iv been taking it my acne is bad like really goten worse on my back an chest an arms iv never had acne on my arms my neck is also worse but my face has cleard i dont understand what i should keeo taking it or not?
What you doctor may not have told you is that Oratane is the same as Accutane. Accutane is a very strong medication with side effects that are often worse than the condition it is treating. My boss took it, and it permanently thinned his hair and his skin looks like the Sahara desert and he is only in his 40s. He looks older than his dad.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.